EXACTECH, INC. LGC TIBIAL FIT TRAY CEM SZ 3F / 2T; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER/METAL
Back to Search Results |
| Catalog Number |
02-012-45-3020 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10: (b)(6) - 02-010-01-0330 - logic femoral ps cem right sz 3; (b)(6) - 200-02-32 - three peg patella 32mm; (b)(6) - 02-012-44-3011 - logic tibia implant psc insert, sz 3, 11mm.Multiple mdr reports were filed for this event, please see associated reports: 1038671-2024-01035, 1038671-2025-00876.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear, femoral loosening, and tibial loosening.Or due to inclusion of the polyethylene in the packaging recall.Additionally, these devices appear to have been implanted for over ten years prior to the reported event.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
It was reported via legal documentation that approximately 136 months after a right knee replacement procedure, the patient underwent a revision procedure to address polyethylene wear and asceptic loosening.Revision surgery operative notes were provided.Post operative diagnosis noted failure of total knee arthroplasty right knee secondary to asceptic loosening with recalled exactech total knee implants.Patient left the operating room in stable condition.No further issues or complications were reported.